We cannot verify your location
Browse Book and Journal Content on Project MUSE
OR

  Volume 120, Number 3, June 1998

Table of Contents

From: American Journal of Mathematics

Previous Issue Next Issue

On the legacy of free divisors: discriminants and Morse-type singularities

pp. 453-492
|

Cohomological degrees and Hilbert functions of graded modules

pp. 493-504
|

Affine inequalities and radial mean bodies

pp. 505-528
|

The generation of semilinear singularities by a swallowtail caustic

pp. 529-550
|

Constructing curves with high rank via symmetry

pp. 551-566
|

The Effros-Maréchal topology in the space of von Neumann algebras

pp. 567-617
|

Localization in equivariant intersection theory and the Bott residue formula

pp. 619-636
|

Nonabelian duality on Stein spaces

pp. 637-648
|

Curvature of the L2-metric on the direct image of a family of Hermitian-Einstein vector bundles

pp. 649-661
|

Temps d'existence pour l'équation de Klein-Gordon semi-linéaire à données petites périodiques

pp. 663-689
|

Research Areas

Recommend

  • You have access to this content
  • Free sample
  • Open Access
  • Restricted Access